# SDR SWAA2024050983985

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8889Q
- Make and model: Boeing 737-8
- Aircraft serial: 42682
- Aircraft time: 1,362 hours, 762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Peeling
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR (L2) LOWER FORWARD CORNER SKIN PEELING UP<[01] PERFORMED TSR 2024003149 ; REFERENCE  TTG8Q00T7YCT FOR WORK INSTRUCTIONS;[02] PERFORMED TSR 2024003149 ; REFERENCE TTG8Q00T85QK FOR WORK INSTRUCTIONS;[03] PER TSR 2024003149 ; REFERENCE TTG8Q00T85QK FOR WORK INSTRUCTIONS ; C/W EA 24-152-01259;[04] C/W
